• Welcome to realmuscleforum.com
  • Help dealing with these two sides

    Discussion in 'Anabolic Zone' started by jailynn24hb, Jul 1, 2012.

    1. jailynn24hb

      jailynn24hb Well-Known Member

      Joined:
      Jan 2011
      Posts:
      82,207
      Likes Received:
      0
      Ok, dislocated my shoulder in training about 6 weeks ago so I cant run my cycle of Test, Tren and Masteron (all prop) because I cant jab with my left arm and im going to use long acting test where I can jab one, maybe twice a week until my wedding and honeymoon.

      The two sides that bother me are:
      almost instant acne on my back, shoulders and sometimes chest.
      and a bloated face, soon after going on gear I get comments on how I look leaner or more muscular BUT also comments (especially from the gf) on how it looks like I have put weight on in my face.

      I put this down to maybe too much estrogen and/or androgens. Its been a while since I did research so I know how and what to do on cycle but the details on how it all works biology wise is a bit foggy now.

      Does anyone have any advice or experiance dealing with these two problems in particular.


      Dont want the fat face for the wedding photos and I done want the bacne when im on the beach on the honeymoon.
      All advice is appreciated.
       
    2. suighja

      suighja Well-Known Member

      Joined:
      Dec 2010
      Posts:
      39,865
      Likes Received:
      0
      Help dealing with these two sides

      Last edited by Skilgannon; Today at 08:36 PM.
       
    3. Canellesao

      Canellesao Well-Known Member

      Joined:
      Jan 2011
      Posts:
      36,076
      Likes Received:
      0
      Help dealing with these two sides

      Re the bloat, arimidex and vit c mate and plenty of water.

      I am running exactly the same course.
       
    4. suighja

      suighja Well-Known Member

      Joined:
      Dec 2010
      Posts:
      39,865
      Likes Received:
      0
      Help dealing with these two sides

      Thanks, I will try get my hands on some.
      Thats party of my problem, I can get gear at the drop of a hat but the guy almost never has ae's.

      You running just a long acting test or the TDT prop?
       
    5. remstation

      remstation Well-Known Member

      Joined:
      Jan 2011
      Posts:
      39,971
      Likes Received:
      0
      Help dealing with these two sides

      Test 400 mate, also re the acne have you done sun beds ?

      they really do help.
       
    6. laxgoaliesrhs

      laxgoaliesrhs Well-Known Member

      Joined:
      Dec 2010
      Posts:
      30,235
      Likes Received:
      0
      Help dealing with these two sides

      how u finding this cycle i cannot wait to do mine in a week or so !!
       
    7. casse

      casse Well-Known Member

      Joined:
      Dec 2010
      Posts:
      29,321
      Likes Received:
      0
      Help dealing with these two sides

      Test 400 for me as well. Im thinking 2ml a week.

      I am going to be on the sunbeds anyway because I want a tan for the wedding/honeymoon but to help clear up the bacne I think I might get started a bit earlier.
       
    8. laxgoaliesrhs

      laxgoaliesrhs Well-Known Member

      Joined:
      Dec 2010
      Posts:
      30,235
      Likes Received:
      0
      Help dealing with these two sides

      I cant say l have noticed dramatic differences mate TBH, l am hoping its about to kick in.

      You have to also remember l am not running huge quantities.
       
    9. remstation

      remstation Well-Known Member

      Joined:
      Jan 2011
      Posts:
      39,971
      Likes Received:
      0
      Help dealing with these two sides

      I am running 1.5 ml of all three mate.
       
    10. Korporalegq

      Korporalegq Well-Known Member

      Joined:
      Dec 2010
      Posts:
      33,876
      Likes Received:
      0
      Help dealing with these two sides

      Test 400 on its own is a long acting test and can take a while to get going and produce results, but my understanding is that it still keeps going for a few weeks after the last shot.
       
    Tags:

    Share This Page